# SDR EISA97108

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RED CARGO SMOKE LIGHT ILLUMINATED, NO SMOKE WAS OBSERVED IN A/C, EXTINGUISHED AFTER 5 MIN.  INSPECTED ALL DETECTORS, SECURED SENSE LINES CLEANED WATER SOCKS, OPS CHECK OK.  (M)
